Advanced Search
MyIDEAS: Login to save this article or follow this journal

Numerical representability of semiorders

Contents:

Author Info

  • Candeal, Juan Carlos
  • Indurain, Esteban
  • Zudaire, Margarita
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6V88-44CHS5N-6/2/2fca881a4d74986d3ad945792524fd8d
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Mathematical Social Sciences.

    Volume (Year): 43 (2002)
    Issue (Month): 1 (January)
    Pages: 61-77

    as in new window
    Handle: RePEc:eee:matsoc:v:43:y:2002:i:1:p:61-77

    Contact details of provider:
    Web page: http://www.elsevier.com/locate/inca/505565

    Related research

    Keywords:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Jamison, Dean T & Lau, Lawrence J, 1977. "The Nature of Equilibrium with Semiordered Preferences," Econometrica, Econometric Society, Econometric Society, vol. 45(7), pages 1595-1605, October.
    2. Ng, Yew-Kwang, 1975. "Bentham or Bergson? Finite Sensibility, Utility Functions and Social Welfare Functions," Review of Economic Studies, Wiley Blackwell, Wiley Blackwell, vol. 42(4), pages 545-69, October.
    3. Bridges, Douglas S., 1985. "Representing interval orders by a single real-valued function," Journal of Economic Theory, Elsevier, vol. 36(1), pages 149-155, June.
    4. Gensemer, Susan H., 1987. "Continuous semiorder representations," Journal of Mathematical Economics, Elsevier, vol. 16(3), pages 275-289, June.
    5. Gensemer, Susan H., 1988. "On numerical representations of semiorders," Mathematical Social Sciences, Elsevier, Elsevier, vol. 15(3), pages 277-286, June.
    6. Vincke, Philippe, 1980. "Linear Utility Functions on Semiordered Mixture Spaces," Econometrica, Econometric Society, Econometric Society, vol. 48(3), pages 771-75, April.
    7. Agaev, Rafig & Aleskerov, Fuad, 1993. "Interval choice: classic and general cases," Mathematical Social Sciences, Elsevier, Elsevier, vol. 26(3), pages 249-272, November.
    8. Bosi, Gianni & Isler, Romano, 1995. "Representing preferences with nontransitive indifference by a single real-valued function," Journal of Mathematical Economics, Elsevier, vol. 24(7), pages 621-631.
    9. Oloriz, Esteban & Candeal, Juan Carlos & Indurain, Esteban, 1998. "Representability of Interval Orders," Journal of Economic Theory, Elsevier, vol. 78(1), pages 219-227, January.
    10. Gensemer, Susan H., 1987. "On relationships between numerical representations of interval orders and semiorders," Journal of Economic Theory, Elsevier, vol. 43(1), pages 157-169, October.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Abrísqueta, Francisco J. & Candeal, Juan C. & Induráin, Esteban & Zudaire, Margarita, 2009. "Scott-Suppes representability of semiorders: Internal conditions," Mathematical Social Sciences, Elsevier, Elsevier, vol. 57(2), pages 245-261, March.
    2. Marley, A. A. J., 2002. "Random utility models and their applications: recent developments," Mathematical Social Sciences, Elsevier, Elsevier, vol. 43(3), pages 289-302, July.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:43:y:2002:i:1:p:61-77. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.